Interpolation of functionals by integral continued C-fractions

TitleInterpolation of functionals by integral continued C-fractions
Publication TypeJournal Article
Year of Publication2018
AuthorsMakarov, VL, Pahirya, MM
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
DOI10.15407/dopovidi2018.03.012
Issue3
SectionMathematics
Pagination12-21
Date Published3/2018
LanguageUkrainian
Abstract

The problem of interpolation of a functional by an integral continued C-fraction if its value is known on the set of continual nodes is studied. The necessary and sufficient conditions for its solvability are found. In the partial case, such an integral continued fraction contains an interpolation continued C-fraction, which is used to approximate the functions of one variable.

Keywordscontinual nodes, integral continued C-fraction, interpolation of a functional
References: 
  1. Makarov, V. L. & Khlobistov, V. V. (1999). Fundamentals of the theory of polynomial operator interpolation. Kiev: Institute of Mathematics of the NAS of Ukraine (in Russian).
  2. Makarov, V. L., Khlobistov, V. V. & Yanovich, L. A. (2000). Interpolation of operators. Kiev: Naukova dumka (in Russian).
  3. Jones, W. & Tron, W. (1985). Continued fractions. Analytic theory and applications. Moscow: Mir (in Russian).
  4. Skorobogat'ko, V. Ya. (1983). Theory of Branching Continued Fractions and Its Application in Computational Mathematics. Moscow: Nauka (in Russian).
  5. Syavavko, M. S. (1994). Integral continued fractions. Kiev: Naukova dumka (in Ukrainian).
  6. Mykhal'chuk, B. R. (1999). Interpolation of nonlinear functionals by integral continued fractions. Ukr. Mat. Zhurn., 51, No. 3, pp. 364-375 (in Ukrainian). doi: https://doi.org/10.1007/BF02592477
  7. Makarov, V. L., Khlobistov, V. V. & Mykhal'chuk, B. R. (2003). Interpolation integral continued fractions. Ukr. Mat. Zhurn., 55, No. 4, pp. 479-488 (in Ukrainian). doi: https://doi.org/10.1023/B:UKMA.0000010158.50027.08
  8. Makarov, V. L. & Demkiv, I. I. (2008). A new class of interpolation integral continued fractions. Dopov. Nac. akad. nauk Ukr., No. 11, pp. 17-23 (in Ukrainian).
  9. Makarov, V. L., Khlobistov, V. V. & Demkiv, I. I. (2008). Interpolation integral operator fractions in a Banach space. Dopov. Nac. akad. nauk Ukr., No. 3, pp. 17-23 (in Ukrainian).
  10. 10. Makarov, V. L. & Demkiv, I. I. (2014). Interpolating integral continued fraction of Thiele type. Mat. Metody ta Fiz.-Mekh. Polya, 57, No. 4, pp. 44-50 (in Ukrainian).
  11. Makarov, V. L. & Demkiv, I. I. (2016). An integral interpolation chain fraction of Thiele type. Dopov. Nac. akad. nauk Ukr., No. 1, pp. 12-18 (in Ukrainian). doi: https://doi.org/10.15407/dopovidi2016.01.012
  12. Makarov, V. L. & Demkiv, I. I. (2016). Abstract interpolation Thiele-type fraction. Mat. Metody ta Fiz.-Mekh. Polya, 59, No. 2, pp. 50-57 (in Ukrainian).
  13. Pahirya, M. M. (2016). Approximation of functions by continued fractions. Uzhhorod: Grazda (in Ukrainian).
  14. Averbukh, V. I. & Smolyanov, O. G. (1967). The theory of differentiation in linear topological spaces. Uspehi Mat. Nauk, 22, No. 6, pp. 201-260 (in Russian). doi: https://doi.org/10.1070/RM1967v022n06ABEH003761
  15. Makarov, V. L., Khlobystov, V. V., Kashpur, E. F. & Mikhal'chuk B. R. (2003). Integral Newton-Type Polynomials with Continual Nodes. Ukr. Mat. Zhurn., 55, No. 6, pp. 779-789 (in Ukrainian). doi: https://doi.org/10.1023/B:UKMA.0000010594.60504.08